# SDR COMA0660565

- Difficulty date: September 30, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 31,234 hours, 29,462 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0236
- Condition: Faulty
- Location: Nlg
- Part time: 23,262 hours, 22,301 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5606 - RECEIVED NOSEWHEEL STEERING MASTER WARNING.  MAINS DOWN AND LOCKED, NOSE IN TRANSIT THEN WENT TO WARNING WITH GEAR DISAGREE.  MISSED APPROACH AND WENT AROUND.  QRH TO MANUALLY LOWER GEAR.  THREE GREENS (DOWN AND LOCKED) AFTER MANUAL EXTENSION.  NO EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  REPLACED NLG SELECTOR VALVE.  CORRECTED LEAKS AND FITTINGS ON VALVE.  NO FURTHER DEFECTS.
